# SDR DALA2023012300518

- Difficulty date: January 19, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,908 hours, 1,510 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3401 ON SHUTDOWN, DOOR 3R SHOWS ARMED ON ECAM AND FAP. DOOR IS ALSO STUCK IN THE ARMED POSITION. CORRECTIVE ACTION: T/S. NO CURRENT FAULT, NO LAST LEG FAULT, NO FAULT ON FAP. MEL & PLACARD REMOVED. (9933378)
